Follow
Joakim Arnlind
Joakim Arnlind
Professor of Mathematics, Linköping University
Verified email at liu.se - Homepage
Title
Cited by
Cited by
Year
Ternary Hom–Nambu–Lie algebras induced by Hom–Lie algebras
J Arnlind, A Makhlouf, S Silvestrov
Journal of Mathematical Physics 51 (4), 043515, 2010
932010
Construction of n-Lie algebras and n-ary Hom-Nambu-Lie algebras
J Arnlind, A Makhlouf, S Silvestrov
Journal of mathematical physics 52 (12), 123502, 2011
582011
Fuzzy Riemann surfaces
J Arnlind, M Bordemann, L Hofer, J Hoppe, H Shimada
Journal of High Energy Physics 2009 (06), 047, 2009
522009
Structure and cohomology of 3-Lie algebras induced by Lie algebras
J Arnlind, A Kitouni, A Makhlouf, S Silvestrov
Algebra, geometry and mathematical physics, 123-144, 2014
412014
Multi-linear formulation of differential geometry and matris regularizations
J Arnlind, J Hoppe, G Huisken
Journal of differential geometry 91 (1), 1-39, 2012
352012
Riemannian curvature of the noncommutative 3-sphere
J Arnlind, M Wilson
Journal of Noncommutative Geometry 11 (2), 507-536, 2017
322017
Noncommutative Riemann Surfaces by Embeddings in
J Arnlind, M Bordemann, L Hofer, J Hoppe, H Shimada
Communications in Mathematical Physics 288 (2), 403-429, 2009
212009
The world as quantized minimal surfaces
J Arnlind, J Hoppe
Physics Letters B 723 (4-5), 397-400, 2013
202013
On the Chern–Gauss–Bonnet theorem for the noncommutative 4-sphere
J Arnlind, M Wilson
Journal of Geometry and Physics 111, 126-141, 2017
182017
Spinning membranes
J Arnlind, J Hoppe, S Theisen
Physics Letters B 599 (1-2), 118-128, 2004
182004
Noncommutative minimal embeddings and morphisms of pseudo-Riemannian calculi
J Arnlind, AT Norkvist
Journal of Geometry and Physics 159, 103898, 2021
162021
Goldfish geodesics and Hamiltonian reduction of matrix dynamics
J Arnlind, M Bordemann, J Hoppe, C Lee
Letters in Mathematical Physics 84 (1), 89-98, 2008
142008
Eigenvalue-dynamics off the Calogero–Moser system
J Arnlind, J Hoppe
Letters in Mathematical Physics 68 (2), 121-129, 2004
132004
Projections, modules and connections for the noncommutative cylinder
J Arnlind, G Landi
arXiv preprint arXiv:1901.07276, 2019
112019
Pseudo-Riemannian geometry in terms of multi-linear brackets
J Arnlind, G Huisken
Letters in Mathematical Physics 104 (12), 1507-1521, 2014
112014
Noncommutative minimal surfaces
J Arnlind, J Choe, J Hoppe
arXiv preprint arXiv:1301.0757, 2012
112012
Discrete curvature and the Gauss-Bonnet theorem
J Arnlind, J Hoppe, G Huisken
arXiv preprint arXiv:1001.2223, 2010
112010
More Membrane Matrix Model Solutions-and Minimal Surfaces in S^ 7
J Arnlind, J Hoppe
arXiv preprint hep-th/0312062, 2003
102003
Graph techniques for matrix equations and eigenvalue dynamics
J Arnlind
KTH, 2008
92008
Trace extensions, determinant bundles, and gauge group cocycles
J Arnlind, J Mickelsson
Letters in Mathematical Physics 62 (2), 101-110, 2002
92002
The system can't perform the operation now. Try again later.
Articles 1–20